Graphs with equal domination and 2-distance domination numbers
Discussiones Mathematicae. Graph Theory, Tome 31 (2011) no. 2, pp. 375-385
Cet article a éte moissonné depuis la source Library of Science
Let G = (V,E) be a graph. The distance between two vertices u and v in a connected graph G is the length of the shortest (u-v) path in G. A set D ⊆ V(G) is a dominating set if every vertex of G is at distance at most 1 from an element of D. The domination number of G is the minimum cardinality of a dominating set of G. A set D ⊆ V(G) is a 2-distance dominating set if every vertex of G is at distance at most 2 from an element of D. The 2-distance domination number of G is the minimum cardinality of a 2-distance dominating set of G. We characterize all trees and all unicyclic graphs with equal domination and 2-distance domination numbers.
Keywords:
domination number, trees, unicyclic graphs
@article{DMGT_2011_31_2_a12,
author = {Raczek, Joanna},
title = {Graphs with equal domination and 2-distance domination numbers},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {375--385},
year = {2011},
volume = {31},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2011_31_2_a12/}
}
Raczek, Joanna. Graphs with equal domination and 2-distance domination numbers. Discussiones Mathematicae. Graph Theory, Tome 31 (2011) no. 2, pp. 375-385. http://geodesic.mathdoc.fr/item/DMGT_2011_31_2_a12/
[1] M. Borowiecki and M. Kuzak, On the k-stable and k-dominating sets of graphs, in: Graphs, Hypergraphs and Block Systems. Proc. Symp. Zielona Góra 1976, ed. by M. Borowiecki, Z. Skupień, L. Szamkołowicz, (Zielona Góra, 1976).
[2] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker Inc., 1998).